# SDR SA08023

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4911710
- Part serial: 779
- Condition: Malfunctioned
- Location: Flap Slats
- Part time: 51,926 hours, 22,101 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SNA FLIGHT 139 LAS-SNA - DURING FLIGHT, EXPERIENCED A 20 DEGREE UNCOMMANDED ROLL WITH THE SPEED BRAKE APPLIED AND FLAP LOWERED.  MAINTENANCE REPLACED THE NUMBER ONE SLAT AND FLAP CONTROL COMPUTER.
